# SDR 9800159912

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Doors
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT WAS RETURNED TO PVD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOORS OUT OF ADJUSTMENT AND BEARINGS WORN.  REPLACED BOTH FORWARD NOSE GEAR DOORS, OPERATIONAL CHECK NORMAL.
